# SDR AMTA200300890

- Difficulty date: July 7, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N310TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28243
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EGRESS LIGHTS AROUND LEFT AFT SERVICE DOOR INOPERATIVE.  RESET POWR SUPPLY WITH SWITCH PER 737 MM 33-51-00.  LIGHTS OPS CHECKED NORMAL. (M)
